I am prone to getting uti and yeast infections if I use different soaps ect. But about a week and a half ago I was finishing up a round of amoxicillian and about two days before I finished I got the curd like discharge and knew I was getting a yeast infection. So I grab monastat7 like I always use and within the first dose I start to bleed. This has never happened before, so I stop using it. The iching was gone so I didn't think any thing about it but tonight the iching is so bad. This time I have no discharge and I'm due for my period Saturday (I think). I also have endo, not sure if this could be caused by that. I'm not on bc due to the fact my ob won't listen to me that its causing migraines to the extreme. Any help would be a blessing even if its a stop to the iching.
It sounds like a yeast infection, but could also be something else. It's common to get yeast infections from antibiotics, too. I'm prone as well. I wouldn't really take anything over the counter till you get a pelvic exam from your gynecologist. I have no clue about the bleeding issue, but that should get checked as well. also, I usually don't get odors or discharge as well when I get them, too, so at times, I wander if it could be bacterial or something else, but can rule out other things, because I'm not sexually active. This is why I always go to mine, and get Diflucan or something prescribed by a doctor. Take care!
Yeah it sounds like yeast to me too. Many women do not get the typical symptoms of discharge and odor. Diflucan does not work well for me and I have heard it does not work for many women as well. You should have it culture because my gyn once told me that they are different strains so they might prescribe something specifically for you. Good luck.
You welcome. Also try a high potency probiotic like Florajen3, it helps maintain a healthy flora both gastrointestinally and vaginally. THis has really helped me, because I suffer from vaginal yeast infections. Also limit your refined sugary foods-this feeds those nasty bacteria cells.. Take care...